# SDR IXXA06SMN269S

- Difficulty date: July 28, 2006
- Submitted: September 8, 2006
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- Aircraft time: 96,561 hours, 25,131 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION FOUND LT ELEVATOR LOWER SKIN WITH A NON STANDARD REPAIR FROM STA XE301.656 TO STA XE312.500.  REMOVED SKIN WITH EXISTING NON STANDARD REPAIR. FABRICATED NEW SKIN AND FINGER DOUBLER WITH (AL 2024 T3 0.016”). BONDED BOTH PARTS WITH HYSOL. CLEANED, TREATED AND PRIMED AREA AND NEW SKIN INTERNAL SURFACE. APPLIED SEALANT TO FAYING SURFACES. INSTALLED NEW SKIN. IAW SRM 55-4-1 FIG. 1 SHEETS 1 AND 2, ITEM (E) AND (F), SRM 55-1-0 PAGE 1, SRM 51-1-21, SRM 51-1-9, SRM 51-1-8B, SRM 51-1-11.
